# SDR TWAA0105903

- Difficulty date: March 28, 2001
- Submitted: April 3, 2001
- Operation: Air carrier
- Aircraft: N909TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49170
- Aircraft time: 54,668 hours, 28,099 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION ON AFT PRESSURE BULKHEAD AT STA 1338, JUST AFT OF END OF LONGERON 30.  CORROSION WAS ON TRIANGULAR DOUBLER AT LOWER END OF AFT PRESSURE BULKHEAD AT 0BL.  CLEANED CORROSION PER SPM 6-80-01 AND FOUND BEYOND LIMITS.  REMOVED CORRODED DOUBLER AND FABRICATED NEW PART AND INSTALLED PER SPM 6-70-01 AND DRAWING 5910130.  PRIMED AND PAINTED PER SRM 51-10-3.
